# SDR UHLA2009041300032

- Difficulty date: April 13, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 11,569 hours, 7,192 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Module
- Part number: 1855A000003
- Part serial: 000247
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 11,569 hours, 7,192 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR EXTENSION ON APPROACH INTO DEN, STEER FAIL EICAS CAUTION MESSAGE APPEARED.  CYCLED GEAR, MESSAGE WENT AWAY.  EXTENDED GEAR AGAIN, MESSAGE REAPPEARED.  DECLARED AN EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE RESET C/B B25.  ENGINEERING ISSUED AN SI TO REMOVE AND REPLACE THE NOSE WHEEL STEERING CONTROL MODULE.  THE SI WAS COMPLIED WITH 4/14/09.
